# SDR QXEA200701124

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 562 hours, 540 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Prop Assy
- Part time: 562 hours, 540 cycles
- Component: Prop Assy
- Component part number: 697070003
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2466: DURING CLIMB, NR 2 PROP DROPPED TO 890 WHILE NR 1 REMAINED AT 900.  PILOT TAPPED NR 2 CONDITION LEVER IN DETENT AND RPM RETURNED TO 900.  ONE MINUTE LATER, NR 2 RPM JUMPED TO 910 RPM AND POWER PLANT MESSAGE APPEARED ON ED.  MESSAGE REMAINED ON DURING THE REST OF THE FLIGHT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 2 PROPELLER IAW MTC 6610003 AND MTC 6610004.  OPS CHECKS GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
